Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/26942
Title: Propagating wave patterns for the 'resonant' Davey-Stewartson system
Authors: Tang, XY
Chow, KW
Rogers, C
Issue Date: 2009
Publisher: Pergamon Press
Source: Chaos, solitons and fractals, 2009, v. 42, no. 5, p. 2707-2712 How to cite?
Journal: Chaos, solitons and fractals 
Abstract: The resonant nonlinear Schrödinger (RNLS) equation exhibits the usual cubic nonlinearity present in the classical nonlinear Schrödinger (NLS) equation together with an additional nonlinear term involving the modulus of the wave envelope. It arises in the context of the propagation of long magneto-acoustic waves in cold, collisionless plasma and in capillarity theory. Here, a natural (2 + 1) (2 spatial and 1 temporal)-dimensional version of the RNLS equation is introduced, termed the 'resonant' Davey-Stewartson system. The multi-linear variable separation approach is used to generate a class of exact solutions, which will describe propagating, doubly periodic wave patterns.
URI: http://hdl.handle.net/10397/26942
ISSN: 0960-0779
EISSN: 1873-2887
DOI: 10.1016/j.chaos.2009.03.146
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

14
Last Week
0
Last month
0
Citations as of Nov 6, 2018

WEB OF SCIENCETM
Citations

10
Last Week
0
Last month
0
Citations as of Oct 29, 2018

Page view(s)

58
Last Week
0
Last month
Citations as of Nov 19, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.